Dedicated to Professor Dr. A. Uhlmann on the Occasion of his 60th Birthday
Symplectic Formalism for the Thermodynamics of Irreversible Processes†
Version of Record online: 14 MAR 2006
Copyright © 1990 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 502, Issue 2-3, pages 251–258, 1990
How to Cite
Vojta, G. (1990), Symplectic Formalism for the Thermodynamics of Irreversible Processes. Ann. Phys., 502: 251–258. doi: 10.1002/andp.19905020222
- Issue online: 14 MAR 2006
- Version of Record online: 14 MAR 2006
- Manuscript Received: 8 JUN 1989
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!